advertisement
Question
Posted by: WORRIED | 2004/10/15

Pains

My ovaries are very swollen on the sides of my legs. I am on the pill and i have a boyfriend we are very active in that way.
But why will my ovaries be swollen what could the reason be??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As above

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: PAINS | 2004/10/15

"EIERSTOKKE" JUST BELOW MY TUMMY ON THE SIDES OF MY WOMAN PART. SORRY I JUST SAID IT WRONG.

Reply to PAINS
Posted by: Kelly | 2004/10/15

Hi Worried

Sorry for sounding so silly, but how is it possible for your "ovaries to be swollen on the sides of your legs"? I really don't understand.

Reply to Kelly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement